# SDR 96UAL900613

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND FUSELAGE SKIN CORROSION/CRACK AT STATION 1953 BETWEEN LONGERONS L43 AND L45.  CLEANUP OF CORROSION/CRACK RESULTED IN A 3 INCH BY 3 INCH SECTION OF SKIN BEING REMOVED.  THE CORROSION/CRACK WAS LIMITED TO THE SKIN AT ABOUT STATION 1953.  NO DAMAGE TO FRAME OR LONGERONS NOTED.  A CLASS 3 DOUBLER-TRIPLER REPAIR WAS INSTALLED PER DC10 SRM 53-20-00.
